# SDR MASA200602599

- Difficulty date: November 19, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 3,015 hours, 2,383 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Lt Bpsu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2640 CLT.  SLAT FAIL EICAS CAUTION.  MX FOUND CONNECTOR OFF LT BPSU AND REINSTALLED.
